×

Multiple positive solutions in the sense of distributions of singular BVPs on time scales and an application to Emden-Fowler equations. (English) Zbl 1153.39006

Summary: This paper is devoted to using perturbation and variational techniques to derive some sufficient conditions for the existence of multiple positive solutions in the sense of distributions to a singular second-order dynamic equation with homogeneous Dirichlet boundary conditions, which includes those problems related to the negative exponent Emden-Fowler equation.

MSC:

39A11 Stability of difference equations (MSC2000)
46F10 Operations with distributions and generalized functions
39A12 Discrete version of topics in analysis
34B16 Singular nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Wong, JSW, On the generalized Emden-Fowler equation, SIAM Review, 17, 339-360, (1975) · Zbl 0295.34026
[2] Agarwal, RP; O’Regan, D; Lakshmikantham, V; Leela, S, An upper and lower solution theory for singular Emden-Fowler equations, Nonlinear Analysis: Real World Applications, 3, 275-291, (2002) · Zbl 1011.34013
[3] Agarwal, RP; Otero-Espinar, V; Perera, K; Vivero, DR, Existence of multiple positive solutions for second order nonlinear dynamic BVPs by variational methods, Journal of Mathematical Analysis and Applications, 331, 1263-1274, (2007) · Zbl 1126.34018
[4] Agarwal, RP; Otero-Espinar, V; Perera, K; Vivero, DR, Multiple positive solutions of singular Dirichlet problems on time scales via variational methods, Nonlinear Analysis: Theory, Methods & Applications, 67, 368-381, (2007) · Zbl 1129.34015
[5] Du, Z; Ge, W, Existence of multiple positive solutions for a second-order Sturm-Liouville-like boundary value problem on a measure chain, Acta Mathematicae Applicatae Sinica, 29, 124-130, (2006)
[6] Khan, RA; Nieto, JJ; Otero-Espinar, V, Existence and approximation of solution of three-point boundary value problems on time scale, Journal of Difference Equations and Applications, 14, 723-736, (2008) · Zbl 1148.34007
[7] Agarwal, RP; Perera, K; O’Regan, D, Positive solutions in the sense of distributions of singular boundary value problems, Proceedings of the American Mathematical Society, 136, 279-286, (2008) · Zbl 1134.34011
[8] Tian, Y; Du, Z; Ge, W, Existence results for discrete Sturm-Liouville problem via variational methods, Journal of Difference Equations and Applications, 13, 467-478, (2007) · Zbl 1129.39007
[9] Agarwal, RP; Otero-Espinar, V; Perera, K; Vivero, DR, Basic properties of Sobolev’s spaces on time scales, No. 2006, 14, (2006) · Zbl 1139.39022
[10] Agarwal, RP; Otero-Espinar, V; Perera, K; Vivero, DR, Wirtinger’s inequalities on time scales, Canadian Mathematical Bulletin, 51, 161-171, (2008) · Zbl 1148.26020
[11] Cabada, A; Vivero, DR, Criterions for absolute continuity on time scales, Journal of Difference Equations and Applications, 11, 1013-1028, (2005) · Zbl 1081.39011
[12] Bohner M, Peterson A: Dynamic Equations on Time Scales: An Introduction with Application. Birkhäuser, Boston, Mass, USA; 2001:x+358. · Zbl 0978.39001
[13] Cerami, G, An existence criterion for the critical points on unbounded manifolds, Istituto Lombardo. Accademia di Scienze e Lettere. Rendiconti. A, 112, 332-336, (1978) · Zbl 0436.58006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.